Alert archive / Kansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 127, NWS Dodge City, KS

June 5, 20135 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 5, 2013, 12:26 AM CDT for 5 counties in Kansas. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2013, 12:26 AM CDT (05:26 UTC)
Expired
Jun 5, 2013, 1:30 AM CDT
In force
64 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Barber County, KS, Clark County, KS, Comanche County, KS, Kiowa County, KS, Pratt County, KS

The radar

The Dodge City radar (KDDC), 63 km from the middle of the area, began a volume at 05:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 9:37 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 5.4 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2013-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1441 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2013-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1441 J/kg
Mixed-layer CIN
-163 J/kg
Mixed-layer LCL
1566 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.1
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

515 
WUUS53 KDDC 050526
SVRDDC
KSC007-025-033-097-151-050630-
/O.NEW.KDDC.SV.W.0127.130605T0526Z-130605T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1226 AM CDT WED JUN 5 2013

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BARBER COUNTY IN SOUTH CENTRAL KANSAS...
  EASTERN CLARK COUNTY IN SOUTHWEST KANSAS...
  COMANCHE COUNTY IN SOUTH CENTRAL KANSAS...
  KIOWA COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHWESTERN PRATT COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 130 AM CDT

* AT 1223 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
  LINE EXTENDING FROM 7 MILES NORTH OF MULLINVILLE TO 12 MILES SOUTH
  OF SITKA...AND MOVING EAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
           DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  PROTECTION...LAKE COLDWATER...COLDWATER...GREENSBURG...
  BUTTERMILK...WILMORE...HAVILAND...BELVIDERE...WELLSFORD...CROFT...
  AETNA...CULLISON...SUN CITY...COATS...LAKE CITY...IUKA AND PRATT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3747 9972 3747 9956 3771 9956 3773 9872
      3700 9879 3700 9977
TIME...MOT...LOC 0526Z 265DEG 27KT 3768 9948 3700 9954

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

WAH
2 follow-up statements
273 
WWUS53 KDDC 050554
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1254 AM CDT WED JUN 5 2013

KSC025-050603-
/O.CAN.KDDC.SV.W.0127.000000T0000Z-130605T0630Z/
CLARK KS-
1254 AM CDT WED JUN 5 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CLARK COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3701 9953 3771 9954 3773 9872 3700 9879
      3700 9947
TIME...MOT...LOC 0553Z 265DEG 27KT 3771 9921 3701 9919

$$

KSC007-033-097-151-050630-
/O.CON.KDDC.SV.W.0127.000000T0000Z-130605T0630Z/
PRATT KS-KIOWA KS-BARBER KS-COMANCHE KS-
1254 AM CDT WED JUN 5 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR COMANCHE...
WESTERN BARBER...KIOWA AND SOUTHWESTERN PRATT COUNTIES UNTIL 130 AM
CDT...

AT 1251 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 7 MILES SOUTH OF CENTERVIEW TO 10 MILES SOUTHEAST
OF BUTTERMILK...AND MOVING EAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
         MOBILE HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
HAVILAND...BELVIDERE...WELLSFORD...CROFT...AETNA...SUN CITY...
CULLISON...COATS...LAKE CITY...PRATT AND IUKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3701 9953 3771 9954 3773 9872 3700 9879
      3700 9947
TIME...MOT...LOC 0553Z 265DEG 27KT 3771 9921 3701 9919

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH

$$

SUGDEN
616 
WWUS53 KDDC 050625
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
125 AM CDT WED JUN 5 2013

KSC007-033-097-151-050636-
/O.EXP.KDDC.SV.W.0127.000000T0000Z-130605T0630Z/
PRATT KS-KIOWA KS-BARBER KS-COMANCHE KS-
125 AM CDT WED JUN 5 2013

...THE SEVERE THUNDERSTORM WARNING FOR COMANCHE...WESTERN BARBER...
KIOWA AND SOUTHWESTERN PRATT COUNTIES WILL EXPIRE AT 130 AM CDT/1230
AM MDT/...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

LAT...LON 3701 9953 3771 9954 3773 9872 3700 9879
      3700 9947
TIME...MOT...LOC 0626Z 268DEG 31KT 3772 9885 3702 9883

$$

SUGDEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 5:55 PM CDT, 6 hours 31 minutes earlier.

Area forecast discussion, Jun 4, 5:55 PM CDT, 6 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
555 PM CDT TUE JUN 4 2013

...UPDATED FOR THE 00Z TAFS AND AVIATION DISCUSSION...

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 222 PM CDT
TUE JUN 4 2013

THE MAIN FORECAST CHALLENGES ARE CHANCES FOR THUNDERSTORMS TONIGHT
AND WEDNESDAY.

EAST TO NORTHEASTERLY UPSLOPE WINDS WILL TRANSPORT ABUNDANT LOW
LEVEL MOISTURE INTO EASTERN COLORADO INTO THIS EVENING. AN UPPER
LEVEL DISTURBANCE ASSOCIATED WITH A NORTHERN PLAINS UPPER LEVEL
SHORTWAVE TROUGH AND A SOUTHERN BRANCH UPPER LEVEL JET STREAK AROUND
70KT WILL MOVE ACROSS THE ROCKIES AND INTO WESTERN KANSAS TONIGHT.
MODELS ARE FORECASTING A LARGE CLUSTER OF THUNDERSTORMS TO DEVELOP
OVER FAR EASTERN COLORADO AND FAR WESTERN KANSAS BY AROUND 7 PM,
THEN PROPAGATE EASTWARD. WINDS OVER 60 MPH AND HAIL UP TO QUARTER
SIZE IS LIKELY WITH THESE STORMS. STRONG WINDS MAY GET OUT OF AHEAD
OF THE MAIN LINE OF STORMS LATER TONIGHT AS ANY DISCRETE CLUSTERS
COLLAPSE. RAINFALL AMOUNTS WILL BE VERY HARD TO ESTIMATE BUT MAY BE
HIGHER IN PARTS OF SOUTHWEST KANSAS WITH A MORE OF A WIND EVENT
FOR PARTS OF SOUTH CENTRAL KANSAS. MOST AREAS SHOULD RECEIVE 1/4
TO 1/2 INCH OF RAINFALL. ANOTHER AREA OF CONCERN IS WITH ANY
STORMS THAT DEVELOP IN THE PRATT TO COLDWATER AND MEDICINE LODGE
AREAS LATER THIS AFTERNOON NEAR A WIND SHIFT LINE. THIS AREA HAS
FORECAST CAPE VALUES AROUND 3000 J/KG AND MODERATE LAYER SHEAR.
LARGER HAIL AND AN ISOLATED TORNADO CANNOT BE RULED OUT IF ANY
STORMS FORM. THE MAIN COMPLEX OF THUNDERSTORMS COULD BE NEAR
ASHLAND TO DODGE CITY AND WAKEENEY BY AROUND 10 PM, THEN END AFTER
MIDNIGHT IN PARTS OF SOUTH CENTRAL KANSAS. OVERNIGHT LOWS LOOK TO
BE FROM 60 TO 65 DEGREES.

FOR WEDNESDAY THE NAM MODEL CONTINUES TO FORECAST A LARGE AREA OF
OVER AN INCH RAINFALL OVER MUCH OF WESTERN KANSAS. MUCH OF THIS IS
DUE TO CONVECTIVE FEEDBACK IN THE MODEL AND IS PROBABLY WAY OVER
ESTIMATED. THE GFS MODEL SHOWS THE BEST CHANCES OVER PARTS OF SOUTH
CENTRAL KANSAS IN THE MORNING WITH MUCH LESS QPF. WILL CONTINUE WITH
A 30 TO 50 PERCENT CHANCE OF SHOWERS AND THUNDERSTORMS TO COVER.
WITH LOTS OF CLOUDS FORECAST THE HIGH TEMPERATURES WILL BE ONLY IN
THE UPPER 60S TO LOWER 70S.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 303 PM CDT TUE JUN 4 2013

MEDIUM RANGE MODELS INDICATE A NORTHWESTERLY FLOW SETTING UP ACROSS
THE WESTERN HIGH PLAINS THURSDAY AS AN UPPER LEVEL SHORTWAVE TROUGH
TRANSITIONS EAST ACROSS THE GREAT LAKES REGION. EXPECT DRIER
CONDITIONS ACROSS WESTERN KANSAS THURSDAY AS SURFACE HIGH PRESSURE
DROPS SOUTHEAST OUT OF THE NORTHERN PLAINS INTO THE WESTERN HIGH
PLAINS LOWERING MOISTURE AVAILABILITY. FOR FRIDAY, THE NORTHWEST
FLOW ALOFT WILL PREVAIL ACROSS THE WESTERN HIGH PLAINS AS THE
SURFACE HIGH PRESSURE KICKS OFF TO OUR EAST SETTING UP A
SOUTHEASTERLY UPSLOPE FLOW ACROSS WESTERN KANSAS AND INCREASING
LOW LEVEL MOISTURE INTO THE REGION. ALTHOUGH A WEAK FLOW ALOFT IS
EXPECTED, ISOLATED THUNDERSTORMS ARE LIKELY TO DEVELOP OFF THE
FRONT RANGE OF THE ROCKIES WITH THE POTENTIAL OF DRIFTING INTO FAR
WESTERN KANSAS. THUNDERSTORM CHANCES WILL CONTINUE INTO SATURDAY
AS A STRONG UPPER LEVEL JET, PRECEDED BY A SHORTWAVE TROUGH, DROPS
SOUTHEAST OUT OF THE NORTHERN ROCKIES INTO THE CENTRAL PLAINS OF
NEBRASKA AND POSSIBLY KANSAS. ALTHOUGH THUNDERSTORMS ARE LIKELY
ACROSS THE NORTHERN PLAINS SOUTHWARD INTO NEBRASKA, HOW FAR SOUTH
THEY DEVELOP IS THE QUESTION. GENERALLY DRIER CONDITIONS ARE
EXPECTED EARLY NEXT WEEK AS THE GFS AND ECMWF POINT TO UPPER LEVEL
RIDGING DEVELOPING ACROSS THE INTERMOUNTAIN WEST AND MOVING EAST
INTO THE WESTERN HIGH PLAINS TOWARD THE END OF THE PERIOD.

TEMPERATURES WILL BE BELOW NORMAL THURSDAY AS SURFACE HIGH PRESSURE
MOVES DOWN INTO THE WESTERN HIGH PLAINS BRINGING SLIGHTLY COOLER AIR
WITH IT. THE GEM, GFS, AND ECMWF SHOW H85 TEMPERATURES RANGING FROM
AROUND 15C ACROSS CENTRAL KANSAS TO NEAR 20C ALONG THE COLORADO
BORDER. WIDESPREAD 70S(F) ARE LIKELY THURSDAY AFTERNOON. A WARMING
TREND WILL TAKE PLACE THROUGH AT LEAST SATURDAY AS LEE SIDE
TROUGHING DEVELOPS FRIDAY AND STRENGTHENS INTO SATURDAY. THIS WILL
ENHANCE WARM AIR ADVECTION INTO WESTERN KANSAS WITHIN A SUBSEQUENT
LOW LEVEL SOUTHERLY FLOW. LOOK FOR HIGHS MAINLY UP INTO THE 80S(F)
FRIDAY AFTERNOON WITH THE 80S(F) AND A FEW 90S(F) POSSIBLE SATURDAY
AFTERNOON.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 545 PM CDT TUE JUN 4 2013

A COLD FRONT WAS STRETCHED FROM EASTERN NEBRASKA THROUGH NORTH
CENTRAL KANSAS INTO SOUTHEASTERN COLORADO. A MID LEVEL SHORT WAVE
WILL PASS SLOWLY OVERHEAD THIS EVENING. CONDITIONS WILL START OUT
VFR WITH JUST A FEW CLOUDS IN THE 050 LEVEL. BY 03Z, AN AREA OF
STORMS WILL MOVE IN FROM THE WEST AND APPROACH GCK BY 03Z, AND
THEN APPROACH DDC AND HYS AFTER 04Z. THE STORMS WILL BE SCATTERED,
AND MAY NOT ACTUALLY APPROACH A TAF SITE. IF THUNDERSTORMS GO OVER
A TAF SITE, CIGS AND VSBY MAY DROP INTO THE MVFR CATEGORY. THE
RAIN SHOULD MOVE EAST BY 10Z IN THE MORNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  63  69  52  77 /  70  50  30   0
GCK  61  68  50  78 /  60  40  30   0
EHA  60  67  51  78 /  60  40  40  10
LBL  63  67  53  78 /  60  40  40  10
HYS  59  70  51  75 /  60  50  20   0
P28  65  73  55  76 /  60  60  40  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...KRUSE
LONG TERM...JJOHNSON
AVIATION...BURKE
Hazardous weather outlook, Jun 4, 4:57 AM CDT, 19 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
457 AM CDT TUE JUN 4 2013

KSZ030-031-043>046-061>066-074>081-084>090-051000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
457 AM CDT TUE JUN 4 2013 /357 AM MDT TUE JUN 4 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR A SEVERE THUNDERSTORM OR TWO LATE THIS
AFTERNOON ALONG A DISSIPATING COLD FRONT WHICH WILL EXTEND FROM NEAR
COLDWATER NORTH-NORTHEAST TO STAFFORD. A VERY HIGH DEGREE OF
ATMOSPHERIC INSTABILITY AND MOISTURE...COMBINED WITH MODERATE DEEP
ATMOSPHERIC WIND SHEAR WILL SUPPORT SUPERCELL STORMS CAPABLE OF VERY
LARGE HAIL TO TENNIS BALLS OR PERHAPS LARGER...DAMAGING WIND GUSTS
IN EXCESS OF 70 MPH...AND EVEN AN ISOLATED TORNADO.

LATER THIS EVENING...THUNDERSTORMS ARE EXPECTED TO ORGANIZE ACROSS
FAR EAST-CENTRAL AND SOUTHEAST COLORADO...WHICH WILL MOVE INTO FAR
WESTERN AND SOUTHWESTERN KANSAS DURING THE MID TO LATE EVENING
HOURS. SOME SEVERE WEATHER IS EXPECTED WITH THESE STORMS AS
WELL...MAINLY IN THE FORM OF DAMAGING WIND GUSTS IN THE 60 TO 70 MPH
RANGE. SOME LARGE HAIL UP TO GOLF BALL SIZE WILL BE POSSIBLE AS
WELL. THUNDERSTORMS ARE EXPECTED TO BECOME MORE WIDESPREAD ACROSS
THE ENTIRE REGION DURING THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE REGION WEDNESDAY.
THE MAIN THREAT WITH THIS ACTIVITY IS LIGHTNING.

ANOTHER ROUND OF THUNDERSTORMS IS POSSIBLE FRIDAY AND SATURDAY. IT
IS TOO EARLY TO DETERMINE IF THESE STORMS WILL BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS WILL LIKELY BE NEEDED LATE THIS AFTERNOON AND
EVENING ACROSS PORTIONS OF SOUTH-CENTRAL KANSAS FROM STAFFORD TO
COLDWATER AND POINTS EAST. SPOTTERS MAY ALSO BE NEEDED LATE THIS
EVENING ACROSS FAR WEST-CENTRAL AND SOUTHWEST KANSAS AS STORMS
MOVE EAST OUT OF COLORADO.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

UMSCHEID/SUGDEN

In the hours before

Special weather statement, Jun 4, 10:22 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1022 PM CDT TUE JUN 4 2013

KSZ075>077-085>087-050400-
GRANT-GRAY-HASKELL-MEADE-SEWARD-STEVENS-
1022 PM CDT TUE JUN 4 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN STEVENS...SEWARD...
SOUTHEASTERN GRANT...SOUTHERN HASKELL...SOUTHWESTERN GRAY AND WESTERN
MEADE COUNTIES...

AT 1020 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MOSCOW TO 9 MILES
SOUTHWEST OF TYRONE...OR ALONG A LINE EXTENDING FROM MOSCOW TO 19
MILES SOUTHWEST OF LIBERAL...MOVING EAST AT 30 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE
STORMS.

LAT...LON 3750 10126 3752 10036 3699 10035 3699 10127
TIME...MOT...LOC 0322Z 269DEG 24KT 3736 10117 3686 10117

WAH
Local storm report, Jun 4, 10:35 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1035 PM CDT TUE JUN 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND DMG     HUGOTON                 37.18N 101.35W
06/04/2013                   STEVENS            KS   FIRE DEPT/RESCUE

            THE DISPATCHER REPORTED POWER LINES DOWN ALL OVER TOWN.
            WINDS WERE ESTIMATED AT GREATER THAN 50 MPH.

&&

BURKE
Local storm report, Jun 4, 10:41 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1041 PM CDT TUE JUN 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 PM     TSTM WND GST     HUGOTON                 37.18N 101.35W
06/04/2013  M69 MPH          STEVENS            KS   AWOS

            HQG 1006 PM 29053G60KT 7SM +TSRA SCT007 SCT04 BKN032
            68/57 A02 RH68 WIND

&&

BURKE
Special weather statement, Jun 4, 10:56 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1056 PM CDT TUE JUN 4 2013

KSZ044-045-063-064-077-078-050445-
FINNEY-FORD-GRAY-HODGEMAN-LANE-NESS-
1056 PM CDT TUE JUN 4 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRAY...HODGEMAN...
NORTHEASTERN FINNEY...SOUTHEASTERN LANE...SOUTHERN NESS AND WESTERN
FORD COUNTIES...

AT 1048 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
BEELER TO MONTEZUMA...MOVING EAST AT 30 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE
STORMS.

LAT...LON 3842 9965 3748 9984 3759 10053 3842 10031
TIME...MOT...LOC 0356Z 277DEG 23KT 3833 10018 3762 10033

WAH
Special weather statement, Jun 4, 11:12 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1112 PM CDT TUE JUN 4 2013

KSZ086>088-050500-
CLARK-MEADE-SEWARD-
1112 PM CDT TUE JUN 4 2013

...SIGNIFICANT WEATHER ADVISORY FOR CLARK...EASTERN SEWARD AND MEADE
COUNTIES...

AT 1109 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
MISSLER TO 10 MILES WEST OF FORGAN...OR ALONG A LINE EXTENDING FROM 6
MILES NORTHWEST OF MISSLER TO 14 MILES SOUTH OF HAYNE...MOVING EAST
AT 30 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE
STORMS.

LAT...LON 3739 10076 3739 10066 3747 10065 3745 9958
      3699 9959 3700 10083
TIME...MOT...LOC 0412Z 266DEG 29KT 3739 10047 3691 10069

WAH
Local storm report, Jun 4, 11:14 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1114 PM CDT TUE JUN 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND DMG     LIBERAL                 37.04N 100.94W
06/04/2013                   SEWARD             KS   LAW ENFORCEMENT

            A FEW LIVE 1-INCH LIMBS WERE BLOWN DOWN. ESTIMATED WIND
            SPEEDS OF 60 MPH.

&&

BURKE

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 8:18 PM CDTSevere Thunderstorm WarningDDCMorton, Stanton57 min
Jun 4, 8:22 PM CDTSevere Thunderstorm WarningDDCHamilton, Kearny38 min
Jun 4, 9:00 PM CDTSevere Thunderstorm WarningDDCHamilton, Kearny45 min
Jun 4, 9:10 PM CDTSevere Thunderstorm WarningDDCMorton65 min
Jun 4, 9:24 PM CDTTornado Warning Tornado observedDDCFinney, Kearny36 min
Jun 4, 9:27 PM CDTSevere Thunderstorm WarningDDCFinney, Kearny, Scott48 min
Jun 4, 9:49 PM CDTSpecial Weather StatementDDCStevens41 min
Jun 4, 9:53 PM CDTSevere Thunderstorm WarningDDCFinney, Grant, Haskell, Kearny22 min
Jun 4, 10:09 PM CDTSpecial Weather StatementDDCFinney, Grant, Gray, Haskell, Lane51 min
Jun 4, 10:22 PM CDTSpecial Weather StatementDDCMeade, Seward38 min
Jun 4, 10:30 PM CDTSevere Thunderstorm WarningDDCSeward, Stevens45 min
Jun 4, 10:39 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Gray, Haskell, Meade, Seward51 min
Jun 4, 10:56 PM CDTSpecial Weather StatementDDCFord, Gray, Hodgeman49 min
Jun 4, 11:12 PM CDTSpecial Weather StatementDDCClark, Meade48 min
Jun 4, 11:26 PM CDTSevere Thunderstorm WarningDDCClark, Comanche, Ford, Gray, Kiowa, Meade64 min
Jun 5, 1:16 AM CDTSevere Thunderstorm WarningDDCBarber59 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.